Jump to content

Photo

Cetaphil burned my skin?


3 replies to this topic

#1 Glitterglam

Glitterglam

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:United Kingdom, Gloucestershire
  • Joined: 15-April 11

Posted 24 April 2011 - 10:22 AM

This is a really tough and odd question to answer guys i'm not even sure this is the right section,! but what you need to know first off is, I've been on the regimen since last June, Using all Dans products, until August, when the cost of customs was getting to me, the only product I switched was my cleanser, and used Cetaphil from the UK, which is called non-irratatiing cleanser..

But my local pharmacy stopped stocking it! so i looked toward USA and ebay, and ordered some off there, this guy had all positive feed back using cetaphil from him, he seemed like a wholesaler or chemist or such, (was such a bad idea ordering off ebay espiacally something like this)
Anyway I got the product mid march and started using it, it felt different on my face after washing, waiting to dry, then applying BP it stung alot more, then i started to get raised skin, like just red blotches that seemed a tiny bit raised, was really really sore, I had to stop using BP all together, and i ordered some more of dans cleanser, soon as i used dans cleanser, it calmed down alot, just using the cleanser, and moistrizing no BP,

I decided to narrow down the possiblity of it being the cetaphil and started using the cetaphil again and small amount of bp and the same thing happend again in days really sore red blotchy skin.. so i just left my skin alone for weeks, just using dans cleanser, and mosiitrzering for 3 weeks, this week, I tried applying tiny bit of BP as if starting regimin from scratch, my skin went red red red like it did when i first startd the regimen so my skin needed to readjust to the BP so I just took it really slowly..and it was fine .,.
But i've started to get few blotches raised, not as bad as before just a tiny few on high part of my cheeks..

These are the only variables I changed, were to the USA cetpahil, also had a new bottle of BP, but i'd been using all for 4 weeks with no problems so cant be that..(plus i've been using BP for nearly a year so its pretty safe to say it was something to do with Cetaphil)
But looking at the test i did using it again, it was obviously something to do with that cetaphil, and the bp was just too much and made my skin so red rasied and sore.
my thoughts are, it was the cetaphil it felt stornger really burned, with the BP on after my skin couldn't tolerate it, i'm wondering, is it possbile to have this effect if it was old stock? past sell by date? or is the USA one stronger concetration? seems to have the same ingredents when i chekced the bottle in the same order aswell..
My skin is a tiny bit blotchy today its no where near as bad as when i was using the USA cetaphil that was just manic was all over, now its just tiny small patches rasised, i'm trying to remember way back when i first started the regimen but i don't remember any skin bening slightly raised, i remember it being red, but not rasied,

is it normal for bits to be a tiny bit red and raised?

what do you think of the UK verus USA versions, could difference be that big to cause something? and what happens if its expired?..


One things for sure no matter shipping cost i wont ever use anything other then acne.org cleanser. LOl smile.gif


#2 squares

squares

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 176
    Likes: 0
About Me
  • Gender:Female
  • Location:UK
  • Joined: 01-April 10

Posted 06 May 2011 - 08:26 AM

Seen as you're from the UK, your must have Superdrug. You can ask Superdrug pharmacy to order it in for you:)

#3 Lottie1988

Lottie1988

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 0
About Me
  • Joined: 27-July 11

Posted 13 August 2011 - 09:42 AM

that's really strange. I don't have an answer for you on how that could happen. but I understand the UK version of the Cetaphil cleanser worked well for you?

#4 MGotten

MGotten

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Gender:Male
  • Location:Worcester, MA
  • Joined: 23-October 11

Posted 23 October 2011 - 11:57 AM

I don't think there is a difference between Cetaphyl coming from the UK or the USA. Be sure to only order from trusted vendors because you never know what people mix with medicines!

Good luck with your face.

-M



Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users